| Model Number |
E SERIES |
| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while monitoring a patient (age and gender unknown), the device was unable to detect the attached electrode pads.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device.This supplemental medwatch report is also correcting information submitted on the initial medwatch report.Device evaluation: the device was not returned to zoll medical corporation; follow up with the customer found that the incorrect leads view was selected by the end user.It was confirmed by the customer that the device operated as intended.Reports related to ecg monitoring leads typically do not meet zoll's requirements for a reportable submission.
Event or Problem Description
Complainant alleged that while monitoring a patient (age & gender unknown), the device displayed a "lead off" message complainant indicated that there was no adverse effect to the patient due to the reported malfunction.